- Product info
Demazin PE Multi-Action Cold & Flu Relief 24 Tablets
Demazin PE Cold + Flu Relief Tablets, help relieve the symptoms of a cold and flu like runny nose, sinus pain, fever & headache, body aches & pains, nasal congestion etc.
DAY tablet: Each tablet contains Paracetamol 500 mg Phenylephrine hydrochloride 5mg
NIGHT tablet: Each tablet contains Paracetamol 500 mg Phenylephrine hydrochloride 5mg Chlorphenamine maleate 2mg
Adults and children 12 years and over:
Day: 2 day tablets every 4 – 6 hours, as necessary
Night: 2 night tablets at bedtime, as necessary
Maximum dose: 6 day and 2 night tablets in 24 hours.
Do not use in children under 12 years.
Store below 25°C
Incorrect use could be harmful. Always read the label and follow the directions for use. Keep out of reach of children. If symptoms persist, please contact your healthcare professional.
Do not use for children under 12 years, for more than a few days at a time if you are an adult, do not give this medicine to children and adolescents (12-17 years) for longer than 48 hours at a time without medical advice. Do not take this medicine with paracetamol unless advised by a doctor or pharmacist. Do not use if foil seal is broken. Does not contain gluten, yeast, soy or preservatives
Ask your doctor before use if you have high blood pressure or have heart problems or are pregnant or breast feeding or if you are taking antidepressants.
If symptoms persist please see your doctor or pharmacist. This medicine may cause sleeplessness in some people. Keep to the recommended dose. If an overdose is suspected please contact the poisons information centre (Australia 131126) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.
- Delivery info
FREE standard shipping on orders $80+ (save $5.95).
FREE express shipping* on orders $99+ (save $8.95)
Ordering a prescription item? You’ll automatically receive free standard shipping, too.** How good!
* A shipping handling fee may apply at the checkout for orders weighing 10kg or more
** Any cold-chain items will carry a $9.95 Express Cold-Chain Shipping fee
** Certain items and areas may be eligible for Same Day Delivery, and if selected will carry a $9.90 delivery fee
See shipping & returns policy for more details.
- Returns & exchanges
How Do Returns & Refunds Work?
All products you buy from the Healthylife website are covered by the Healthylife Returns Policy.
Please read our full Returns Policy to find out how to return a product that is faulty or if you have changed your mind.
How We Handle Them:
Change of Mind
If you've had a change of mind about an item you have ordered, we'll need to receive it back to us unopened and unused, in the original packaging.
If the item you have received is faulty, please contact us with a detailed description of the product fault, alongside a photo if possible.
- In the rare instance you've had an allergic reaction to a product, please discontinue use of the product immediately. We may reach out for further information on the reaction.
Allergy returns must be less than 20% used upon arrival back to us.
Incorrect / Damaged Items
If you have received an item that isn't what you ordered, or it arrived damaged, please take a photo and contact us within 7 days of delivery.
Please don't dispose of the item without informing us.
What Items Are Restricted For Returns*?
We will not accept Change of Mind Returns for the following items:
- Rapid antigen tests
- Baby formula
- Prescription Medicine
- Compounded ‘Pharmacy Only’ Items
- Perfumes & Colognes
- Refrigerated Items
- Bulk / Special Orders
- Personalised items, digital downloads, prepaid cards or vouchers;
- Clearance items;
- Items that are advertised as not eligible for change of mind returns.